# SDR SWIA972254

- Difficulty date: January 6, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 16,397 hours, 14,682 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SPOILERONS FAULT MESSAGE CAME ON INFLIGHT. REMOVED AND REPLACED LEFT INBOARD PCU ON LEFT SPOILERON IAW MM 27-26-01.  OPS CHECK LEAK CHECK GOOD AT THIS TIME.  PN ON 2700-7 SN ON MAL0581 SN OFF MAL0474
